| Model Number |
LNQ22 |
| Medical Device Problem Code |
Reset Problem (3019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/15/2026
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the implantable cardiac monitor (icm) experienced multiple electrical resets with the most recent being hard reset.It was further reported that the clock was impacted.The icm remains in use.No patient complications have been reported as a result of this event.
Event or Problem Description
It was further reported that the implantable cardiac monitor's (icm) device clock and parameters were reprogrammed.
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
Additional Manufacturer Narrative
Product event summary: the device was not returned for analysis, however, performance data collected from the device was received and analyzed.Analysis of the device memory indicated a full electrical reset occurred.Analysis of the device memory indicated that the device clock was incorrect.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.